MAUDE Adverse Event Report: K2M, INC. Everest MI Cannulated Driver, Height Adjustment Size 25; Orthopedic Manual Surgical Instrument

K2M, INC. Everest MI Cannulated Driver, Height Adjustment Size 25; Orthopedic Manual Surgical Instrument
Catalog Number 5101-90107
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of an everest height adjustment cannulated driver fractured intra-operatively and that the fractured component remains implanted in the screw head.The procedure was completed successfully with no surgical delay.

Brand Name
Everest MI Cannulated Driver, Height Adjustment Size 25
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key25661285
Report Number3004774118-2026-00182
Device Sequence Number13363856
Product Code LXH
UDI-Device Identifier10888857160293
UDI-Public(01)10888857160293(11)210112(10)NXJE
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5101-90107
Device Lot NumberNXJE
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale